# SDR CALA2018120702538

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 20,682 hours, 7,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EMERGENCY LIGHT INOP RELAMPED DOOR 2L EXTERIOR EMERGENCY LIGHT OPS CHECK OK ACCOMPLISHED THE INSPECTIN OF DOOR 2L EMERGENCY LIGHT INSTALLATI ON.
